I have been taking Advil every four hours, 2-3. My question is, is there anything else anyone has found for success with for pain. I have to take it as soon as I wake up as that is my worst time. If I eat breakfast, it is gone fast as it upsets my system. My stomach and intestines are now suffering and so is my appetite. I cannot tolerate flexeril, darvocet or valium, well I should say I can tolerate them but my head just floats all day and I cannot function. Has anyone found anything that works better and does not have the G.I. upset??? Starting P.T. this week. Thanks............. Thinbones
Sorry I can't help you. I had a fusion and with a fusion, my dr said no advil or ibuprofen for about 2-3 months. I can only take Vicodin and ES Tylenol for pain.
I noticed with the muscle relaxer Flexeril, that is made me sleepy and dizzy for the first couple of doses but that went away. How long did you try it for? I was fine after a couple of days, taking it 3 times a day and functioning fine. Same with Darvocet. Made me a bit tired, but not after subsequent doses. Didn't help the pain though.
You may try ES Tylenol. It makes me a tiny bit sleepy but no big deal.
You might was to see if you can try Ultramn, it is deemed non narcotic but that class is subject to change soon. At any rate you shouldn't have the side effects you are getting from other various medications. Most doctors are fairly OK with prescribing it. If you ask the doctor and he gives you a prescription what you can do is have the pharmacy only fill a half a dozen or so pills that way if it does upset your stomache you don't end up with a bunch of pills you can't use.